# SDR EIA2004007

- Difficulty date: January 20, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 105,139 hours, 26,097 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Odor
- Condition: Detected
- Location: Map Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAINS MAP LIGHT EMITS ELECTRIAL ODOR WHEN TURNED ON.  DEACTIVATED CIRCUIT AND ENTERED DMI 279 PER MEL 33-1.
